RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1995, Volume 57, Issue 5, Pages 699–703 (Mi mz1991)  

This article is cited in 5 scientific papers (total in 5 papers)

Analog of Bernstein's theorem in the space $L_1$

A. N. Morozov

P. G. Demidov Yaroslavl State University

Full text: PDF file (404 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1995, 57:5, 485–488

Bibliographic databases:

Received: 22.10.1993

Citation: A. N. Morozov, “Analog of Bernstein's theorem in the space $L_1$”, Mat. Zametki, 57:5 (1995), 699–703; Math. Notes, 57:5 (1995), 485–488

Citation in format AMSBIB
\Bibitem{Mor95}
\by A.~N.~Morozov
\paper Analog of Bernstein's theorem in the space $L_1$
\jour Mat. Zametki
\yr 1995
\vol 57
\issue 5
\pages 699--703
\mathnet{http://mi.mathnet.ru/mz1991}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1347372}
\zmath{https://zbmath.org/?q=an:0845.41005}
\elib{http://elibrary.ru/item.asp?id=12754711}
\transl
\jour Math. Notes
\yr 1995
\vol 57
\issue 5
\pages 485--488
\crossref{https://doi.org/10.1007/BF02304417}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TV02400007}


Linking options:
  • http://mi.mathnet.ru/eng/mz1991
  • http://mi.mathnet.ru/eng/mz/v57/i5/p699

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Morozov, “On a Characterization of Spaces of Differentiable Functions”, Math. Notes, 70:5 (2001), 688–697  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. A. N. Morozov, “$K$-funktsionaly i nailuchshie kusochno-polinomialnye priblizheniya”, Model. i analiz inform. sistem, 14:1 (2007), 27–30  mathnet
    3. A. N. Morozov, “Opisanie prostranstv differentsiruemykh funktsii pri pomoschi lokalnykh priblizhenii”, Model. i analiz inform. sistem, 16:1 (2009), 7–15  mathnet
    4. A. N. Morozov, “Local Approximations of Differentiable Functions”, Math. Notes, 100:2 (2016), 256–262  mathnet  crossref  crossref  mathscinet  isi  elib
    5. A. N. Morozov, “O differentsiruemosti po Teiloru v prostranstvakh $L_p, 0<p\leq \infty$”, Model. i analiz inform. sistem, 25:3 (2018), 323–330  mathnet  crossref  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:153
    Full text:57
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019